# SDR CALA2024122401632

- Difficulty date: December 23, 2024
- Submitted: December 24, 2024
- Operation: Air carrier
- Aircraft: N57855
- Make and model: Boeing 757324
- Aircraft serial: 32814
- Aircraft time: 60,828 hours, 19,458 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 767
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DOOR R3 EMERGENCY SLIDE LIGHT INOP. RELAMPED EMERGENCY SLIDE LIGHT FOR DOOR R3 REF AMM 33-51-06. OPS CHECK GOOD.PARTS USED:  99-3351-3-0014,QTY :1
